| Texto completo | |
| Autor(es): |
Agudelo-Agudelo, Juan C.
;
Carnielli, Walter
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF LOGIC AND COMPUTATION; v. 27, n. 6, p. 18-pg., 2017-09-01. |
| Resumo | |
This article investigates new algebraic proof methods for the modal logics K, KD, T, S4, S5 and for intuitionistic logic. The methods are based on the Polynomial Ring Calculus introduced in [6], and extend the results obtained in [1]. Several examples are provided, as well as a comparison with other methods. (AU) | |
| Processo FAPESP: | 10/51038-0 - Logical consequence, reasoning and computation - LOGCONS |
| Beneficiário: | Walter Alexandre Carnielli |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |